Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Diffusion Model Applied To Postfeeding Larval Dispersal In Blowflies (diptera: Calliphoridae)
Author: Bassanezi R.C.
Leite M.B.F.
Godoy W.A.C.
Von Zuben C.J.
Von Zuben F.J.
Dos Reis S.F.
Abstract: This paper presents a diffusion model of larval dispersal especifically designed to account for particular aspects of postfeeding larval dispersal from the food source in organisms such as blowflies. In these organisms the dispersal of immatures includes two groups of individuals, those that are actively migrating and those that have initiated the pupation process. The classical diffusion equation in one dimension was modified to incorporate a function which describes the burying of larvae to become pupae. The analytical solution of this equation predicts oscillatory and monotonic dispersal behaviors, which are observed in experimental populations of blowfly species.
Citation: Memorias Do Instituto Oswaldo Cruz. , v. 92, n. 2, p. 281 - 286, 1997.
Rights: aberto
Date Issue: 1997
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.